# SDR SWAA2021061580768

- Difficulty date: May 26, 2020
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BODY FAIRING PANEL # 194DL HAS SPOT DELAMINATION 31/2 INCHES FROM EDGE UPPER SURFACE SKIN / CLEANED & REPAIRED 3.4 DIA SPOT DELAMINATION ON LOWER FUSEAGE BODY FAIRING PANEL #194DL AS PER B737-700 SRM 51-70-04-2R-1 MATERIAL USED PO# 1480720 & PO# 167135 TOUCH UP PAINT ON REPAIRED AREA AS PER B737 AMM 51-21-99-300-802.
